Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: M
Number of items: 3.


Margetson, J. and Morland, L. W. (1970) A Simplified Procedure for Singular Integral Equations with Logarithmic Kernels. IMA Journal of Applied Mathematics, 6 (4). pp. 302-309. ISSN 0272-4960

Margetson, James and Morland, Leslie (1970) Separation of smooth circular inclusions from elastic indent and viscoelastic plates subjected to uni-axial tension. Journal of the Mechanics and Physics of Solids, 18 (4). pp. 295-309. ISSN 0022-5096

Morland, L. W. (1970) Singular integral equations with logarithmic kernels. Mathematika, 17 (01). p. 47. ISSN 0025-5793

This list was generated on Tue Oct 26 16:41:41 2021 BST.